English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Future geodesic completeness of some spatially homogeneous solutions of the vacuum Einstein equations in higher dimensions

Goedeke, A., & Rendall, A. D. (2010). Future geodesic completeness of some spatially homogeneous solutions of the vacuum Einstein equations in higher dimensions. Classical and quantum gravity, 27(15): 155019. doi:http://dx.doi.org/10.1088/0264-9381/27/15/155019.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6590-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-9E17-3
Genre: Journal Article

Files

show Files
hide Files
:
1002.1851 (Preprint), 201KB
Name:
1002.1851
Description:
File downloaded from arXiv at 2010-02-15 10:26
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CQG10_15_155019.pdf (Any fulltext), 137KB
Name:
CQG10_15_155019.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Goedeke, Arne, Author
Rendall, Alan D.1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc
 Abstract: It is known that all spatially homogeneous solutions of the vacuum Einstein equations in four dimensions which exist for an infinite proper time towards the future are future geodesically complete. This paper investigates whether the analogous statement holds in higher dimensions. A positive answer to this question is obtained for a large class of models which can be studied with the help of Kaluza-Klein reduction to solutions of the Einstein-scalar field equations in four dimensions. The proof of this result makes use of a criterion for geodesic completeness which is applicable to more general spatially homogeneous models.

Details

show
hide
Language(s):
 Dates: 2010-02-092010-02-152010
 Publication Status: Published in print
 Pages: 18 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and quantum gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, U.K. : Institute of Physics
Pages: - Volume / Issue: 27 (15) Sequence Number: 155019 Start / End Page: - Identifier: Other: 954925513480
Other: 0264-9381